# SDR FDEA201210303775

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828622300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR 1 EA CLEVIS ADAPTER AT FR 57.3  BETWEEN SEAT TRACK 2R -3R CORRODED  INSIDE THE SCALLOP AREA APPROX 1" SQ AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND FLOOR CLEVIS ADAPTER AT FR 57.3 BETWEEN SEAT TRACK 2R-3R TO BE OUT OF LIMITS IAW FSRM 53-10-15, PG 104.   R & R CLEVIS ADAPTER AT FR 57.3 BETWEEN SEAT TRACKS 2R-3R IAW FSRM 51-72-10 AND 51-40-21, PARA 7.
